# SDR UALA2012111206500

- Difficulty date: November 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 90,043 hours, 14,383 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964622
- Part serial: 41
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK 'INOP' & 'PACK OFF' LIGHTS ON.  EICAS MSG 'R PACK OFF' DISPLAYED.  COULD NOT RESET FIG 105A BLOCK 1.  REPLACED FCSO VAVLE.
